MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 02-012-35-5011
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Insufficient Information (4580); Joint effusion (4849)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had bilateral knee replacement on (b)(6)2014.The patient plans to have left knee revision surgery in (b)(6) of 2023, the reason for which has not been reported.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 02-010-01-0250 - logic femoral ps cem left sz 5 (b)(6), 02-010-01-0350 - logic femoral ps cem right sz 5 (b)(6), 02-012-35-5011 - logic tibia ps mod insrt sz 5 11mm (b)(6), 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t (b)(6), 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t (b)(6), 200-02-41 - three peg patella 41mm (b)(6), 200-02-41 - three peg patella 41mm (b)(6).
 
Additional Manufacturer Narrative
H10.Additional information- a2, a3, b1, b3, b5, d5, d6b, h6.These devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.H11.Correction ¿ d4 serial number, d4 expiration date.
 
Event or Problem Description
It was reported that the patient complained of pain; he had a loose femur and recalled poly.Left side revision of exactech implants.Reported revision is not related to breakage of device and did not lead to surgical delay/prolongation.Patient was last known to be in stable condition following the event.No further information provided.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03220, 1038671-2024-03220.This follow-up report is being submitted to relay additional and/or corrected information.The revision reported in (b)(4) was likely the result of prosthesis wear.Additional reasons for the reported revision may be femoral loosening and inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key17602526
Report Number1038671-2023-02022
Device Sequence Number6125588
Product Code JWH
UDI-Device Identifier10885862001931
UDI-Public10885862001931
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2018
Device Catalogue Number02-012-35-5011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer11/15/2023
02/25/2025
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date05/23/2024
02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale